On-line identification of linear systems

Thathachar, M. A. L. ; Ranganath, H. S. (1971) On-line identification of linear systems International Journal of Systems Science, 2 (2). pp. 205-211. ISSN 0020-7721

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0020772...

Related URL: http://dx.doi.org/10.1080/00207727108920190


This paper considers the on-line identification of a linear process in terms of an orthonormal expansion of its impulse response. The undesirable features of the earlier solutions such as flipping back tho input or using unstable networks are avoided by the use of correlation functions. Modified Laguorro functions have boen employed in this work for tho identification of tho impulso response. The scheme developed here is applicable for a wide class of input signals. Further, the use of correlation eliminates the effects of any additive noise uncorrected with the input. Digital computer results have boon included to domonstrate the practicability of the schome. The only significant limitation appears to be the requirement that the process should not change appreciably in one avoraging time.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:51359
Deposited On:28 Jul 2011 11:53
Last Modified:28 Jul 2011 11:53

Repository Staff Only: item control page